# SDR MALA000555

- Difficulty date: September 10, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N404XJ
- Make and model: Saab 340B
- Aircraft serial: 340B404
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120L0
- Part serial: 098
- Condition: False Indication
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH LAV SMOKE LIGHT AND WARNING ACTIVATED.  NO SIGN OF SMOKE IN LAV, DEFERRED SYSTEM.  MAINTENANCE REPLACED LAV SMOKE DETECTOR WITH SERVICEABLE UNIT, CLEANED SURROUNDING AREA, OPS CHECK GOOD AT THIS TIME.
